# SDR JJBA20130818006

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N369
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 31,063 hours, 43,037 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AUTOFEATHER DID NOT ARM.  IAW MX CONTROL, PERFORMED FUNCTIONAL TEST OF AUTOFEATHER SYS WITH NO FAULTS NOTED.  OPS CHECKED SATISFACTORY.
